# SDR P5CA2020021900055

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Part number: BACP11K6
- Condition: Leaking
- Location: Nr 2 Prvc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAK - FWD NO. 2 ENG PRVC SENSING TUBE JOINT LEAKAGE.( IAW AMM 36-11-19-004-001 REV. 129 AND AMM 36-11-19-404-014 REV. 129 REPLACED THE PACKING WITH SERVICEABLE PARTS AT NO. 2 ENG PRVC SENSING TUBE, IAW AMM 36-11-19-404-012 REV. 129 PERFORMED INSTALLATION TEST, RESULT WAS NO LEAK FOUND AND CONDITION CHECK NORMAL. )
